MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 6FR TL PP SOLO MB KIT; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 6FR TL PP SOLO MB KIT; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number 1396108D
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reaz0049 showed one other similar product complaints from this lot number.
 
Event or Problem Description
Sales rep reported that there is an alleged crack in the hub of 6 fr triple lumen catheter.No patient injury was reported.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a crack in the white connector was confirmed, and was considered manufacturing related.The implicated and returned product was a 6fr triple-lumen powerpicc solo.Three non-bas injection caps were received with the catheter.The t/l tubing extended 26.0cm from the distal end of the trifurcation.A 1cm longitudinal crack was observed in the white connector.The crack was located approximately 1mm to the side of the parting line opposite from the gate.The cavity id was ¿o¿.No other cracks were observed on the white connector or on any other connector.A microscopic examination revealed that the crack had sharp edges and no plastic deformation was observed.A functional test revealed that fluid would leak from the crack during infusion.The complaint sample was forwarded to the manufacturing facility for further review.(b)(4) evaluation: the complaint for ¿valve cracked¿ is confirmed according the evaluation the sample received which showed a microscopic evaluation showed an break in the molding valve , maybe those are caused by the incorrect molding process, leading to valve breakage., maybe these are caused by the incorrect molding process, leading to valve breakage.This condition cause leak in the device.Therefore the cause for this complaint is manufacturing related.The re-event was opened for the tracking of this issue.A lot history review (lhr) of reaz0049 showed one other similar product complaints from this lot number.
 
Event or Problem Description

Brand Name
6FR TL PP SOLO MB KIT
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6802489
Report Number3006260740-2017-01335
Device Sequence Number1077937
Product Code LJS
UDI-Device Identifier00801741034749
UDI-Public(01)00801741034749
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number1396108D
Device Catalogue Number1396108D
Device Lot NumberREAZ0049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2017
Event Location Hospital
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date08/17/2017
Supplement Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1